# SDR 2002UALA00712

- Difficulty date: April 15, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 28,837 hours, 21,583 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN IS DENTED BELOW FORWARD PIT DOOR CUTOUT FORWARD CORNER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
